# SDR USAA920080943

- Difficulty date: April 9, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 67,260 hours, 46,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6546812161
- Condition: Corroded
- Location: Bs 1012
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C21 CHECK - CORROSION ON FLOOR STRUCTURE STRAP, BS 1012, RBL 4, WL 208.  REPLACED FLOOR STRUCTURE STRAP, BS 1012, RBL 4, WL 208 IAW B737 SRM 51-40-02.
